# SDR VNAA2020032011102

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 38,228 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 99189
- Condition: Discharged
- Location: Cabin
- Part time: 22,407 hours, 22,300 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GO OUT AFTER A FEW SECONDS OF BEING TURNED ON. REMOVED AND REPLACED ALL FOUR EMERGENCY POWER SUPPLY UNITS. OPS CHECK GOOD. #1 P/N 2013-1A S/N 99189, #2 P/N 2013-1A S/N 125186, #3  P/N 2013-1A S/N 122970, #4 P/N AD2013-1A S/N 97199.
